# SDR DALA2015081404960

- Difficulty date: August 7, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS ON FWD CARGO FRAME BS 600 STRINGERS 24-25L. TRIMMED OUT THE DENTS IAW SRM 53-00-07, REP 5.   ACCOMPLISHED PERMANENT CAT "B" REPAIR IAW  SRM 53-00-07, REPAIR 5.
